Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Dry eye, disturbances in vision. On medications for seizures, lubricating drops prescribed. Treatment?

I am currently taking a few seizure medications and the eye doctor I went to for the 2nd time at Costco said that that I had dry eye from my current meds affecting my vision . This is fairly recent and Ive been taking them for a while. She was set in her ways. She gave me some lubricating drops but they burned. I told her this but she said they should not. Anyway this didnt solve the the problem. What do you think?
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response

Most of the medications for seizure do have ocular drying as a side effect. But generally its not very severe. Do you also have a dry mouth and hot flushes. They will generally be seen together with the dry eyes.

Most lubricating drops do not cause any burning. If your is, then maybe you are allergic to the preservatives in them. Even preservative free eye drops have a "diasppearing" preservative in them. Change the brand and see if the other is comfortable to you.

hope this helps
Answered: Thu, 26 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor